# SDR UALA2012042602501

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,765 hours, 15,881 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY CHILLER HAS ELECTRICAL SPARKING AT GALLEY G4A.  REPLACED GALLEY AIR CHILLER PER MM 25-33-98.  OPS CHECKED FOR 10 MINS, NORMAL.
